# SDR DALA2021012100404

- Difficulty date: January 21, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N907DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32010
- Aircraft time: 6,120 hours, 2,464 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FUSELAGE SKIN DAMAGED FROM STA 177.73 TO STATION 211.67 A/C LEFT.  INSTALLED REPAIR IN ACCORDIANCE WITH ER/A 589214-14 REV ORIGINAL.
